# SDR IPXA2M71196

- Difficulty date: January 5, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 68,855 hours, 10,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lws 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E IS CRACKED AT STA XOS490.  REPAIRED LT WING L/E SKIN LOWER SURFACE AT XOS490 IAW EO MD11-5730- 45747-A AND STASA EA 011-5730-01-A3638, REV IR.
